Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

July 14, 2017Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 14, 2017, 5:47 PM EDT for Troup County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2017, 5:47 PM EDT (21:47 UTC)
Expired
Jul 14, 2017, 6:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Troup County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 889 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
889 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

362 
WWUS82 KFFC 142147
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT FRI JUL 14 2017
 
GAZ066-067-142230-
Troup GA-Meriwether GA-
547 PM EDT FRI JUL 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR TROUP AND WESTERN MERIWETHER
COUNTIES UNTIL 630 PM EDT...

At 546 PM EDT...a line of strong thunderstorms extended from Saint 
Marks to Lagrange and Long Cane, moving north at 10 mph.

  HAZARD...40 mph wind, dime sized hail, frequent lightning and 
           heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of these storms include
Lagrange, West Point, Hogansville, Mountville, Cannonville, Louise,
Abbottsford, Piedmont Heights, Harrisonville, Hillcrest, Wares
Crossroads, Smiths Crossroad and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3314 8518 3323 8490 3322 8486 3320 8487
      3319 8486 3321 8485 3304 8482 3294 8502
      3287 8505 3287 8518 3300 8521
TIME...MOT...LOC 2146Z 165DEG 7KT 3310 8484 3303 8508 3290 8511 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:17 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 14, 3:17 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
317 PM EDT Fri Jul 14 2017

.SHORT TERM /Tonight through Saturday Night/...
The Bermuda high will eventually be undercut by an approaching front
from the north. Taking a look upstairs, we see the northern stream
anchored across the Great Lakes region.  We will see amplification
of this jet with the trough pivoting toward the northeast through
the period. A front associated with the trough will approach later
Saturday and eventually wash out across the area for the remainder
of the weekend.  This will be the axis by which we see the most
precipitation coverage through the period.

For the remainder of today, anticipate the best coverage of showers
and thunderstorms to be confined mainly across north GA where we are
observing the best dynamics and moisture convergence. According to
some of the high resolution models, we may see an influx of activity
move into metro ATL later this afternoon into the evening. It seems
that the models are picking up on a bit of moisture flux and mid
level vort max. We can not rule this out as the surface high is
already being undercut by the approaching trough axis. Still
thinking that based on the position of the high pressure at this
point and the dry air seen on WV imagery, we will struggle to see
much development across central GA. Any convection should start to
dwindle through late evening. However, as the front approaches from
the north with better upper level support, would not be surprised to
see some precipitation activity developing along the far northern
tier by Saturday morning. Lows overnight will be in the low/mid 70s
with cooler air along the higher terrain.

As we go through the day on Saturday, the front will approach. The
models keep showing the progression of this front slowing with time.
The front, which will be fairly weak overall, will slowly drape
across the metro ATL toward Athens by late Saturday into the
overnight, eventually washing out across central GA.  This boundary
however will be the focus for much of the shower/thunderstorms
across our area.  Thinking highest pops will be across north GA to
start with the chance increasing across central GA by the afternoon
into the overnight.  With better cloud coverage across north GA, not
sure how much instability will be realized although upper level
support will be there. Ahead of the front across central GA, with
better insulation, we should see more discrete thunderstorms with
strong outflows.  Thus feel we could see some strong thunderstorms
develop, especially later in the afternoon across this region. Shear
is lacking across central GA, so do not anticipate anything well
organized. Strong gusty winds, frequent lighting and heavy rainfall
will be the main threats. With the front stalling across the region,
we may see activity through saturday night, although coverage should
be substantially less.

Temperatures should be around normal for this time of year through
the short term.

26

.LONG TERM /Sunday through Friday/...
By the beginning of the long term forecast period...a weak sfc
frontal boundary will most likely reside across north
Georgia...while weak disturbances accompany deepening long wave
cyclonic flow in the mid levels. While some isolated shower/tstorm
activity could already be ongoing...think diurnal heating will
really help spark development by early afternoon Sunday. Despite a
weakly-sheared summertime environment...do think buoyancy and
synoptic forcing could allow for isolated severe storms during the
afternoon and evening.

Front will make little progress south by Monday morning...so
expecting a similar trend in the weather Monday as mid level
cyclonic flow deepens and another shortwave approaches from the
north. The front will likely "wash out" on Tuesday with the mid
level trough slowly becoming replaced by a large ridge...so
convective coverage may be somewhat less Tuesday...but nonetheless
influenced by daytime heating.

12z GFS coincides better with ensemble means than the 00z EC in
building a large ridge into the area by Wednesday. Basing the
forecast off of this pattern would mean hotter and drier weather.
Given the time of year...isolated convection will still be possible
Wed-Fri...but more isolated than previous days. In addition...temps
will most likely have no problem pushing into the lower to mid
/perhaps some upper/ 90s.

Kovacik

&&

.AVIATION...
18Z Update...

VFR conditions are expected through the TAF period as surface high
pressure remains in control. However, we do anticipate
shower/thunderstorm activity to increase through the afternoon,
potentially lingering into the evening hours. These storms may
briefly reduce vsbys/cigs with gusty winds. CU fields will be
around 4-5kt. Once the convection erodes we will see lingering
debris clouds. Expect this to clear with calm conditions
overnight. Light and variable winds will slowly increase Saturday
ahead of a front. Cloud cover should also increase quite a bit
during the morning hours with better coverage of showers and
thunderstorms Saturday afternoon. Thus PROB30 has been added. SSW
winds should veer to the SW through the TAF period.

//ATL Confidence...18Z Update...
Medium on TSRA coverage.
High on remaining elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  91  72  88 /  30  60  50  60
Atlanta         74  89  73  86 /  40  60  40  60
Blairsville     67  83  66  82 /  30  60  40  60
Cartersville    72  88  71  86 /  40  60  40  60
Columbus        76  92  75  88 /  30  40  40  60
Gainesville     73  88  71  85 /  30  60  40  60
Macon           75  93  74  89 /  10  50  40  60
Rome            73  88  71  87 /  40  60  40  40
Peachtree City  72  90  72  86 /  40  50  40  60
Vidalia         75  93  75  90 /   5  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...26
LONG TERM....Kovacik
AVIATION...26
Hazardous weather outlook, Jul 14, 3:23 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
323 PM EDT Fri Jul 14 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
323 PM EDT Fri Jul 14 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are expected across the area
this afternoon and evening, particularly across western and
northern portions of the state. Some storms may be strong. The
main hazards will be strong winds to 50 MPH, locally heavy
rainfall, and frequent lightning. Small hail will also be
possible.

Heat Index values will near 105 degrees over portions of central
Georgia this afternoon as warm temperatures combine with high
humidity. Stay hydrated and avoid prolonged periods outside if
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous thunderstorms are possible each afternoon and
evening through Thursday. Some more widespread development could
occur over the weekend with an approaching front. Heat Index
values will approach 105 degrees over portions of central Georgia,
generally Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 14, 4:50 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT FRI JUL 14 2017

GAZ007-012-013-019>021-142115-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-Floyd GA-
450 PM EDT FRI JUL 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...WESTERN
CHEROKEE...SOUTHEASTERN GORDON...BARTOW...PICKENS AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 515 PM EDT...

At 449 PM EDT...a line of strong thunderstorms was along a line
extending from Hinton to near Taylorsville...and moving east at 20
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cartersville, Jasper, Acworth, Holly Springs, Adairsville,
Euharlee, Emerson, Ball Ground, Nelson, White, Waleska, Kingston,
Taylorsville, Talking Rock, Cassville, Fairmount, Ranger, Sequoyah
Lake and Kellogg Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3459 8473 3455 8435 3448 8432 3446 8430
      3407 8459 3408 8491 3408 8505 3410 8505
      3410 8512 3408 8514 3411 8518
TIME...MOT...LOC 2049Z 268DEG 26KT 3449 8460 3413 8501

WIND...40MPH
Special weather statement, Jul 14, 4:58 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT FRI JUL 14 2017

GAZ011-012-019-142130-
Chattooga GA-Gordon GA-Floyd GA-
458 PM EDT FRI JUL 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...WESTERN
GORDON AND NORTHEASTERN FLOYD COUNTIES UNTIL 530 PM EDT...

At 458 PM EDT...a strong thunderstorm was over Tidings, or 7 miles
east of Summerville...moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Calhoun, Summerville, Trion, Plainville, Shannon, Pinson,
Oostanaula, Subligna, Tidings, Armuchee, Lake Marvin, Sugar Valley,
Everett Springs and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3459 8526 3459 8506 3462 8506 3461 8505
      3461 8500 3440 8488 3440 8495 3438 8496
      3439 8497 3440 8497 3438 8498 3439 8500
      3436 8501 3429 8529 3451 8539
TIME...MOT...LOC 2058Z 246DEG 22KT 3447 8521

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 14, 5:21 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT FRI JUL 14 2017

GAZ007-012>014-020-021-142145-
Gilmer GA-Dawson GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
521 PM EDT FRI JUL 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILMER...NORTHWESTERN
DAWSON...NORTHERN CHEROKEE...SOUTHEASTERN GORDON...BARTOW AND PICKENS
COUNTIES UNTIL 545 PM EDT...

At 520 PM EDT...a line of strong thunderstorms was along a line
extending from Lake Tamarack to near Kingston...and moving northeast
at 20 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and heavy
           rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cartersville, Calhoun, Jasper, Ellijay, Adairsville,
Euharlee, Emerson, Ball Ground, Nelson, White, Waleska, Kingston,
East Ellijay, Plainville, Taylorsville, Talking Rock, Cassville,
Fairmount and Ranger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3472 8425 3467 8425 3466 8423 3438 8429
      3408 8488 3408 8505 3421 8505 3421 8502
      3435 8502 3435 8501 3439 8501 3440 8503
      3446 8503 3460 8471 3458 8465 3462 8465
      3478 8429
TIME...MOT...LOC 2120Z 203DEG 20KT 3450 8439 3423 8499

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 14, 5:28 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT FRI JUL 14 2017

GAZ102>104-142215-
Stewart GA-Sumter GA-Webster GA-
528 PM EDT FRI JUL 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR STEWART...SOUTHWESTERN SUMTER AND
WEBSTER COUNTIES UNTIL 615 PM EDT...

At 526 PM EDT...a line of strong thunderstorms extended from near
Sanford to near Weston to south of Croxton Crossroads, moving
northwest at 15 mph.

  HAZARD...Up to 40 mph wind, frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Lumpkin, Preston, Richland, Plains, Weston, Sumter,
Charles, Kimbrough, Westville, Croxton Crossroads, Leveretts,
Troutman, Omaha, Sanford, Maddox, Centerpoint, Dumas, Providence
Canyon State Park and Chambliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3197 8444 3192 8446 3192 8491 3195 8496
      3198 8496 3197 8504 3199 8504 3199 8507
      3209 8504 3213 8506 3217 8502 3216 8479
      3208 8425 3192 8418 3192 8434 3187 8434
TIME...MOT...LOC 2126Z 149DEG 14KT 3195 8503 3193 8464 3188 8426

WIND...40MPH
Special weather statement, Jul 14, 5:34 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT FRI JUL 14 2017

GAZ002-011-012-019-142200-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
534 PM EDT FRI JUL 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER...WESTERN GORDON AND NORTHEASTERN FLOYD COUNTIES
UNTIL 600 PM EDT...

At 534 PM EDT...a strong thunderstorm was near Subligna, or near
Summerville...moving northeast at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Summerville, Trion, Oostanaula, Subligna, Suttles Mill, Villanow,
Tidings, Armuchee, Everett Springs, Lake Marvin and James H. Floyd
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3436 8529 3452 8539 3471 8512 3445 8496
TIME...MOT...LOC 2134Z 243DEG 9KT 3451 8524

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 14, 5:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT FRI JUL 14 2017

GAZ066-067-142230-
Troup GA-Meriwether GA-
547 PM EDT FRI JUL 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR TROUP AND WESTERN MERIWETHER
COUNTIES UNTIL 630 PM EDT...

At 546 PM EDT...a line of strong thunderstorms extended from Saint
Marks to Lagrange and Long Cane, moving north at 10 mph.

  HAZARD...40 mph wind, dime sized hail, frequent lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lagrange, West Point, Hogansville, Mountville, Cannonville, Louise,
Abbottsford, Piedmont Heights, Harrisonville, Hillcrest, Wares
Crossroads, Smiths Crossroad and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3314 8518 3323 8490 3322 8486 3320 8487
      3319 8486 3321 8485 3304 8482 3294 8502
      3287 8505 3287 8518 3300 8521
TIME...MOT...LOC 2146Z 165DEG 7KT 3310 8484 3303 8508 3290 8511

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:24 PM EDTSpecial Weather StatementFFCHaralson51 min
Jul 13, 8:26 PM EDTSpecial Weather StatementFFCDeKalb49 min
Jul 13, 8:30 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Troup45 min
Jul 13, 9:16 PM EDTSpecial Weather StatementFFCTroup44 min
Jul 13, 9:19 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jul 14, 3:19 PM EDTSpecial Weather StatementFFCFloyd, Polk26 min
Jul 14, 4:19 PM EDTSpecial Weather StatementFFCChattooga, Floyd26 min
Jul 14, 4:32 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker28 min
Jul 14, 4:50 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Pickens25 min
Jul 14, 4:58 PM EDTSpecial Weather StatementFFCChattooga32 min
Jul 14, 5:21 PM EDTSpecial Weather StatementFFCBartow, Gilmer, Gordon, Pickens24 min
Jul 14, 5:28 PM EDTSpecial Weather StatementFFCStewart, Webster47 min
Jul 14, 5:34 PM EDTSpecial Weather StatementFFCChattooga26 min
Jul 14, 5:42 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray48 min
Jul 14, 5:54 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Pickens36 min
Jul 14, 6:11 PM EDTSpecial Weather StatementFFCFannin34 min
Jul 14, 6:29 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jul 14, 6:32 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray28 min
Jul 14, 6:41 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk34 min
Jul 14, 6:55 PM EDTFlash Flood WarningFFCCherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens6 hr
Jul 14, 6:58 PM EDTFlash Flood WarningFFCGilmer, Murray, Whitfield6 hr
Jul 14, 7:03 PM EDTSpecial Weather StatementFFCBanks, DeKalb, Forsyth, Gwinnett, Hall27 min
Jul 14, 7:15 PM EDTSpecial Weather StatementFFCHarris45 min
Jul 14, 7:22 PM EDTFlash Flood WarningFFCHall6 hr
Jul 14, 7:23 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Paulding37 min
Jul 14, 7:30 PM EDTSpecial Weather StatementFFCFannin, Towns, Union30 min
Jul 14, 7:33 PM EDTSpecial Weather StatementFFCGwinnett, Hall, White27 min
Jul 14, 7:55 PM EDTSpecial Weather StatementFFCTowns, Union35 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.